# SDR DALA2021121007631

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 82,102 hours, 16,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 LLCR EMER LTS INOP. CORRECTIVE ACTION: R&R LLCR EMER LTS PWR SUPPLY AND BATTERY PACK REF B767-400 AMM 33-51. OPS CHK NML. (8076784)
